# SDR FOTR2019813836

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 700 BETWEEN STR 27L & 28L.  CUT OUT DAMAGE AREA AT SHEAR TIE BS 700 STR 27L-28L DIM. 5.5" X 1" IAW SRM 53-10-4 FIG 5.  FABRICATED SHEAR TIE REPAIR MAT USED 7075-T6 .063" PO 90010179 DIM. 5.5" X 4.5" IAW SRM 53-10-4, FIG 13 TREATED AND PRIMED SHEAR TIE REPAIR IAW SRM 51-10-2. PERFORMED ALTERNATIVE 10X VISUAL INSPECTION OF COUNTERSINK HOLES AT SKIN ATTACHMENT IAW SRM 53-10-4 FIG 13, STEP 2. NO SIDE EFECTS NOTED . SHEAR TIE INSTALLED ON STA 700 STR 27L - 28L IAW SRM 53-10-4 FIG 13.
